# SDR 08FDEA01732

- Difficulty date: May 2, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: ARC01542
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FLAP OUTBD ACTUATOR FAIRING, OUTBD L/E UNDER FAIRING MOUNT   FRAME HAS 2 GOUGES.  BLENDED GOUGES AND FOUND 1 EACH 0.030 DEEP TO BE OUT OF LIMITS IAW CMM 57-44-01.  FABRICATION OF ANGLES WAS ACCOMPLISHED ON N/R N01025. REMOVED CLIPS FABBED IAW SRM 57-20-00;  VOL I. ALODINED;   PRIMED & PAINTED IAW SRM 51-21-01; VOL II. INSTALLED ANGLES IAW SRM 57-70-00.
